# SDR 9614759947

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8938E
- Make and model: Doug DC-9-31
- Aircraft serial: 47161
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Gasket
- Condition: Blown
- Location: Rt Ac Duct
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED AFTER TAKEOFF.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND BLOWN GASKET AT RIGHT AIR CONDITIONING HIGH TEMPERATURE SENSOR.  REPLACED GASKET AND LEFT HIGH TEMPERATURE SENSOR AS A PRECAUTION, OPERATIONAL CHECK NORMAL.
